# SDR ASAA2017072321450

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,866 hours, 4,906 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24401
- Condition: No Test
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE B LOOP INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE CORE FIRE DETECTION HARNESS MW0326 IAW AMM 26-11-02-000-802, AND AMM TASK 26-11-02-400-802. OPS CHECKED GOOD.
